# SDR GTIA020894

- Difficulty date: July 17, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1155 L25R-L26R DOOR LATCH FITTING ON FORWARD DOOR FRAME IS CRACKED.  REMOVED OLD DOOR LATCH FITTING FROM FRAME DRILLED NEW DOOR LATCH.  INSTALLED DOOR LATCH FITTING.  (M)
